# SDR AWXA9800229

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 500639R
- Condition: Malfunctioned
- Location: Rt Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN FLOORBEAM STA 696 LBL 63 FLOORBEAM WEB IS CRACKED, MARKED NR 38.  RESEARCHED, NOT A REPAIR IN THE SRM MAPPED AREA AND SENT TO ENGINEERING REF LOG 5082720.
